Higher Tall axioms
Fundamenta Mathematicae, Tome 93 (1976) no. 3, pp. 223-228
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_93_3_223_228,
author = {Paul Cohen},
title = {Higher {Tall} axioms},
journal = {Fundamenta Mathematicae},
pages = {223--228},
year = {1976},
volume = {93},
number = {3},
doi = {10.4064/fm-93-3-223-228},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-93-3-223-228/}
}
Paul Cohen. Higher Tall axioms. Fundamenta Mathematicae, Tome 93 (1976) no. 3, pp. 223-228. doi: 10.4064/fm-93-3-223-228
Cité par Sources :